# SDR 05FDEA03859

- Difficulty date: November 17, 2005
- Submitted: November 22, 2005
- Operation: Air carrier
- Aircraft: N188FE
- Make and model: Boeing 727-22
- Aircraft serial: 19081
- Aircraft time: 68,537 hours, 50,294 cycles
- System (JASC): 5520 · Elevator Structure
- Part: Rib
- Condition: Mislocated
- Location: Elevator Hinge
- Stage of operation: IN
- How discovered: 9
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

WHILE WORKING CARD N01365, FOUND RT NR 5 ELEVATOR HINGE RIB MISLOCATED.  REMOVED AND REPLACED RT NR 5 ELEVATOR HINGE RIB PER EA 7-5510-91413.
